# SDR 96ZZZM59

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fwd Bag Bin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR BEAM LOWER CHORD HAS CORROSION, BTW BL-0 AND RBL 34.  CUT OUT AFFECTED AREA FABRICATED REPAIR PARTS PER 53-10-8, INSTALLED REPAIR PARTS PER SRM 51-10-2.  (M)
